Követés
Himadri Halder
Himadri Halder
Postdoctoral Fellow(IIT Bombay)
E-mail megerősítve itt: math.iitb.ac.in - Kezdőlap
Cím
Hivatkozott rá
Hivatkozott rá
Év
Bohr radius for certain classes of starlike and convex univalent functions
V Allu, H Halder
Journal of Mathematical Analysis and Applications 493 (1), 124519, 2021
422021
Bohr phenomenon for certain subclasses of harmonic mappings
V Allu, H Halder
Bulletin des Sciences Mathématiques 173, 103053, 2021
362021
The Bohr Phenomenon for analytic functions on simply connected domains
MB Ahamed, V Allu, H Halder
arXiv preprint arXiv:2011.13890, 2020
342020
Bohr radius for certain classes of close-to-convex harmonic mappings
MB Ahamed, V Allu, H Halder
Analysis and Mathematical Physics 11 (3), 111, 2021
252021
Operator valued analogues of multidimensional Bohr’s inequality
V Allu, H Halder
Canadian Mathematical Bulletin 65 (4), 1020-1035, 2022
202022
Improved Bohr inequalities for certain class of harmonic univalent functions
MB Ahamed, V Allu, H Halder
Complex Variables and Elliptic Equations 68 (2), 267-290, 2023
182023
Bohr phenomenon for certain close-to-convex analytic functions
V Allu, H Halder
Computational Methods and Function Theory, 1-27, 2021
162021
The Bohr inequality for certain harmonic mappings
V Allu, H Halder
Indagationes Mathematicae 33 (3), 581-597, 2022
152022
Bohr operator on operator-valued polyanalytic functions on simply connected domains
V Allu, H Halder
Canadian Mathematical Bulletin 66 (4), 1411-1422, 2023
72023
Bohr radius for Banach spaces on simply connected domains
V Allu, H Halder
Proceedings of the Edinburgh Mathematical Society 67 (1), 113-141, 2024
62024
Bohr and Rogosinski inequalities for operator valued holomorphic functions
V Allu, H Halder, S Pal
Bulletin des Sciences Mathématiques 182, 103214, 2023
42023
On Bloch norm and Bohr phenomenon for harmonic Bloch functions on simply connected domains
V Allu, H Halder
arXiv preprint arXiv:2108.05899, 2021
42021
Arithmetic Bohr radius for the Minkowski space
V Allu, H Halder, S Pal
Forum Mathematicum 37 (3), 987-995, 2025
12025
Landau's theorem for harmonic Bloch functions on simply connected domains
V Allu, H Halder
Complex Variables and Elliptic Equations 70 (2), 213-227, 2025
12025
Bohr inequalities for unimodular bounded functions on simply connected domains
MB Ahamed, V Allu, H Halder
arXiv preprint arXiv:2012.06305, 2020
12020
Bohr phenomenon for harmonic Bloch functions
V Allu, H Halder
Analysis Mathematica, 1-28, 2025
2025
Bohr inequalities for the class of unimodular bounded functions on shifted disks
MB Ahamed, V Allu, H Halder
Bulletin des Sciences Mathématiques, 103577, 2025
2025
Bohr's power series theorem in the Minkowski space
V Allu, H Halder, S Pal
arXiv preprint arXiv:2309.15550, 2023
2023
Multidimensional Bohr radii for vector-valued holomorphic functions
V Allu, H Halder, S Pal
arXiv preprint arXiv:2308.07825, 2023
2023
Composition-Differentiation Operator on Weighted Bergman Spaces
V Allu, H Halder, S Pal
arXiv preprint arXiv:2301.08575, 2023
2023
A rendszer jelenleg nem tudja elvégezni a műveletet. Próbálkozzon újra később.
Cikkek 1–20